# SDR AU510002022

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP LEAKING.  THE PUMP WAS DISMANTLED AND THE FOLLOWING DEFECTS WERE FOUND, ROTOR SHAFT FOUND WITH EXCESSIVE WEAR AND EXTREME SCORING, DEEP SCORING IN SHAFT BEARING (BUSHING), LOWER FACE OF ROTOR SHAFT HAS CONTACTED AND DAMAGED LOWER THRUST PLATE.  THE WEAR ON PARTS HAS ALLOWED THE ROTOR TO BE LOADED TO ONE SIDE CAUSING  WEAR ON LINER WALL 5.  ROTOR SHAFT (AT VANE SEGMENTS) SHOWS SIGNS OF BEING SUBJECT TO EXTREME HEAT.
